# SDR HYTA2004004

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Tailcone
- Part time: 13,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHING BEACON WIRE IN TAILCONE WAS ROUTED OVER THE BALLAST RESISTOR WHERE THERE IS LESS THAN .5 INCH CLEARANCE TO STRUCTURE.  WIRE WAS NOT TOUCHING BALLAST RESISTOR OR AIRPLANE STRUCTURE, BUT INSULATION WAS BURNED CLEAR THROUGH TO BARE WIRE.  WIRE SHOULD HAVE BEEN ROUTED UNDER AND AWAY FROM RESISTOR.
